MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK SURGICAL SENSITIVE WHITE; MASK, SURGICAL

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK SURGICAL SENSITIVE WHITE; MASK, SURGICAL
Model Number AT73335
Health Effect - Clinical Codes Dyspnea (1816); Hypersensitivity/Allergic reaction (1907)
Date of Event 01/01/1980
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Consumer reported allergic reactions to the mask and history of allergies.She reports never having to wear a surgical mask before, but now wears the mask for at least 12 hours during her work day and is having breathing problems such as coughing, asthma-like symptoms.She is the only one having an allergic reaction.
 
Additional Manufacturer Narrative
The actual/suspected device was returned for investigation.Based on the information provided for this particular product code with lot number 20dhh775 this product was manufactured on april 20, 2020 during the second shift.The device history record was reviewed and no quality issues were reported.Additionally, we reviewed our batch history record and no quality issues of this nature were reported.The returned actual/suspected device was evaluated and the reported issue was not confirmed.The evaluation revealed no condition was found in our process that could cause the reported defect.According to our investigation and actual/suspected device evaluation, we verified that these devices are made with qualified, tested, and approved materials for the product code provided.In addition, a review of our records revealed all operators are certified in their respective operations.The reported issue was not confirmed; therefore, no correction actions were implemented.We will continue to monitor trends and utilize the information as part of continuous improvement.

Brand Name
MASK SURGICAL SENSITIVE WHITE
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX  31543
MDR Report Key10540622
Report Number1423537-2020-00523
Device Sequence Number14243521
Product Code FXX
UDI-Device Identifier50885380072077
UDI-Public50885380072077
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date04/01/2025
Device Model NumberAT73335
Device Catalogue NumberAT73335
Device Lot Number20DHH775
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date12/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;